# SDR AALA202104059027

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 24,169 hours, 9,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE GRIT BAR HOOK AT DOOR 1L DOES NOT HOLD GRIT BAR FIRMLY ON RIGHT SIDE. BENT GIRT BAR CLIPS TO CONFORM ON DOOR 1L IAW AMM 25-66-01-200-802.
